MathSciNet Relay Station
MathSciNet bibliographic data
MR1994808 53C25 (53C55)
Apostolov, Vestislav; Gauduchon, Paul Selfdual Einstein Hermitian four-manifolds. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 1 (2002), no. 1, 203–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement